# SDR IXXA08SMN090S

- Difficulty date: February 26, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 70
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 5 TRACK NUT BARRIER FITTING CRACKED AT STATION 70.000.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED MAGNETIC PARTICLE INSPECTION. NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 51-3-0, DC8 SRM 51-3-1, DC8 SRM 51-3-0, ATI REPAIR SPECIFICATION 2003-05, DRAWING DOUGLAS 3774645, NDT SPM PARA 07-00-02/07, AND DC8 SRM 51-1-8B.
